# SDR USAA040680

- Difficulty date: August 26, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH, RIVET FAR SIDE AIR RAIL SUPPORT STATION 727F LEFT SIDE.  INSTALLED REPAIR ANGLES PER TYPICAL REPAIR 53-10-20A.  (M)
